# SDR CA110614016

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 21,750 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Line
- Part number: 129550084X
- Condition: Damaged
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD RT BL FAIL ANNUNCIATOR ILLUMINATE IN FLIGHT.  WHEN COMPLETING THE REQUIRED CHECK LIST TURNING THE BLEED OFF THERE WAS NO CORRESPONDING DECREASE IN ENGINE ITT.  MX FOUND THAT THE FLARE ON PN 129-550084-X WAS CRACKED.
